Reduce the risk of miscarriage by controling your estrogen
Miscarriage caused by too much Estrogen can be prevented by the use of natural progesterone.
It is a fact that if a pregnant woman produces too much estrogen, her embryo can be suffocated (hypoxia).
Dr. Lita Lee cautions that during the ninth week of pregnancy, a woman can lose her baby if she is a "high estrogen producer and/or [is] consuming commercial meat, poultry and dairy products containing synthetic estrogen (DES)." However, she goes on to say that natural progesterone "has been known to protect against the toxic effects of excess estrogen, including abortion."
Dr. Katharina Dalton is one of the many scientists and doctors who have discovered that progesterone in the natural form protects the fetus from miscarriage.
If a woman has had four or five miscarriages in the first six or eight weeks of a pregnancy, this is always due to luteal phase failure, says Dr. John Lee.
Progesterone is needed to facilitate implantation and to prevent rejection of the developing embryo, but the follicle may not respond to the ovum with enough.
Dr. Lita Lee informs us that "after conception progesterone prevents miscarriages resulting from excess estrogen." It is interesting to note the consistency of the research, as in Dr. Peat's study, indication that "pregnancy toxemia and tendency to miscarry or deliver prematurely are often corrected by progesterone." Dr. Peat goes on to say, "My dissertation research, which established that an estrogen excess kills the embryo by suffocation, and that progesterone protects the embryo by promoting the delivery of both oxygen and glucose,........"
Make certain, if hormones are prescribed during pregnancy, that they are not the synthetic progestins or estrogens but the natural micronized products. We now know that artificial hormones can be dangerous to the fetus during pregnancy.
Dr. John Lee stresses that synthetic compounds cannot be efficiently "excreted by one’s usual enzymatic mechanisms. Despite their advertisements, synthetic hormones are not equivalent to natural hormones." Side effects can include fatigue, elevation of cholesterol, heart palpitations, headaches, depression, emotional disorders, weight gain, bloating, and more.